CSpace  > 数学所
theexponentialstabilizationforasemilinearwaveequationwithlocallydistributedfeedback
Jia Chaohua; Feng Dexing
2005
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume26Issue:3Pages:323
AbstractThis paper considers the exponential decay of the solution to a damped semilinear wave equation with variable coefficients in the principal part by Riemannian multiplier method. A differential geometric condition that ensures the exponential decay is obtained.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41777
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Jia Chaohua,Feng Dexing. theexponentialstabilizationforasemilinearwaveequationwithlocallydistributedfeedback[J]. chineseannalsofmathematicsseriesb,2005,26(3):323.
APA Jia Chaohua,&Feng Dexing.(2005).theexponentialstabilizationforasemilinearwaveequationwithlocallydistributedfeedback.chineseannalsofmathematicsseriesb,26(3),323.
MLA Jia Chaohua,et al."theexponentialstabilizationforasemilinearwaveequationwithlocallydistributedfeedback".chineseannalsofmathematicsseriesb 26.3(2005):323.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jia Chaohua]'s Articles
[Feng Dexing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jia Chaohua]'s Articles
[Feng Dexing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jia Chaohua]'s Articles
[Feng Dexing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.